Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Severe diarrhea, weight loss. Blood test shows blood cells, high liver enzymes. Meaning?

hi i am xxxxx, i have had severe diarrhea for 5 days now, i have no energy and feel ill. I have had a blood test and done a stool sample(results not back yet) i have lost 12lb in weight since monday. the doctor phoned to say the blood results are showing 2 abnormalities 1, being blood cells that fight infection and the other being liver being high, what does this mean?? thank you.
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Jun 2015
Dear John.. I have gone through the post in which you have mentioned that you are having severe diarrhea, weight loss, weakness & your blood tests have revealed increased liver enzymes.
All these findings suggest that you might be having acute hepatitis. will be better to consult a Gastroenterologist.
Meanwhile take care of your diet..have plain, soft & non-spicy food. Avoid alcohol.
And don't will be perfectly alright.
Wishing you a speedy recovery.
Thanks & take care.
Answered: Tue, 15 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor